# SDR ASAA2017031520190

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 13,507 hours, 4,484 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT RAM AIR DOOR FULL OPEN LIGHT ILLUMINATED FULL TIME. GROUNDED - YES. ACCOMPLISHED FIM 21-51 TASK 803 PACK TEMP CONT LTS BITE - DIDN'T SHOW ANY FAULTS LAST FLIGHT LEG AND CURRENT SRADA INLET AND EXHAUST ACTUATORS DIDN'T SHOW ANY FAULTS, FAULT SEEMS TO BE INTERMITTENT. PERFORMED BITE TEST, NO FAULTS DETECTED.
